Discussions that mention strattera

ADD / ADHD board


My son was dx ADHD and was prescribed Strattera and Daytrana. Today was the first day on the patch....his school called me and told me they have never seen him act the way he did today. Said it was like he was having a major sensory overload, throwing chairs, constant talking. Very thirsty, would only eat 1 cracker at snacktime. Crying for me when it was time to come home.

I took it off and didn't put on the second patch for the day, I'm waiting for his Dr. to return my call. Is this something normal or am I just freaking out?


Thanks!
oh my...........that's awful. i have never heard of the Daytrana, but i wouldn't keep it on him either. my son was on Strattera, and it didn't have THAT affect on him, actually.....it seemed to work good for about a couple of weeks, then nothing. Then we have discovered that he is BP, which is basically almost the same symptoms of ADHD. He's on the Abilify.

Good luck to you!! and i hope you find the right medication soon!!
I know, along with many others, it can be a very long road before getting the right ones.

take care :wave: